# SDR AWXA200100450

- Difficulty date: September 18, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 60,627 hours, 45,156 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Part serial: 453
- Condition: Failed
- Location: L/E Slat
- Part time: 30,494 hours, 22,565 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 416 - "C" - DURING CLIMB OUT OF PHX ENROUTE TO COS, WHEN THE FLAPS WERE RETRACTED THE NR 2 L/E SLAT TRANSIT LIGHT STAYED ILLUMINATED. PERFORMED THE QRH PROCEDURES AND LIGHTS REMAINED ON, VISUALLY CONFIRMED THE NR 2 SLAT NOT COMPLETELY FAIRED, NO ROLL WAS NOTICED. RETURNED TO PHX MAKING AN UNEVENTFUL LANDING. MX TROUBLESHOT AND REPLACED THE NR 2 L/E SLAT ACTUATOR. OPERATIONAL CHECKS AND INDICATIONS WERE NORMAL. TEARDOWN REPORT INDICATES THE FOLLOWING PARTS WERE WORN AND REPLACED; STRAP, PACKINGS, SCRAPERS, SEALS, TUBING, CAP RINGS, BACK UP RINGS, O-RINGS, SLEEVES, CAD PLATE, AND RETAINER. ALSO REPLACED WAS A DEFECTIVE SWITCH.
